MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D013
Medical Device Problem Codes Telemetry Discrepancy (1629); Inappropriate or Unexpected Reset (2959); Interrogation Problem (4017)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Date of Event 08/08/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No additional information is available.If additional information becomes available the report will be updated at that time.
 
Event or Problem Description
It was reported that the remote home monitor was experiencing difficulty interrogating the implantable cardioverter defibrillator (icd).At first a new remote home monitor was sent to the patient, however the issue persisted.The patient's home environment was ruled out and the patient was referred to the clinic.During the in clinic visit the field representative experienced difficulty establishing telemetry with the icd.A disk of the device's memory was sent in for review.Upon review, engineering found a radio frequency hardware timeout had occurred five years earlier.Engineering noted that this indicates an issue within the rf telemetry hardware and was determined to be the likely cause of the interrogation issues seen within the field.Consideration of device replacement was discussed.At this time the icd remains in service and no adverse patient effects were reported.
 
Event or Problem Description
This device was recently explanted due to normal battery depletion and return for analysis.
 
Additional Manufacturer Narrative
No additional information is available.If additional information becomes available the report will be updated at that time.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key9100175
Report Number2124215-2019-17618
Device Sequence Number19488556
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/12/2016
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number102157
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale